MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341302 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4: udi: as the catalog/model number was not provided, the (01)gtin is not available.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: malposition.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent breast reconstruction revision with two unknown mentor gel implants.Post-operatively, the patient was diagnosed, via mri, with right breast implant rupture.As a result, the patient underwent bilateral breast implant removal and replacement surgery on (b)(6) 2024.During the surgery, the left breast implant was also diagnosed to be malpositioned.Subsequently, the patient's implants were replaced with the following devices: (right) 545cc mentor memorygel boost breast implant catalog: shpb545 lot: 9818539 sn: (b)(6) and (left) 545cc mentor memorygel boost breast implant catalog: shpb545 lot: 9989182 sn: (b)(6).This medwatch form is for the left breast prosthesis.
Additional Manufacturer Narrative
D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.On november 14, 2024, the mentor failure analysis lab received the device for evaluation.Per the returned device, mentor became aware that the suspect medical devices are: (right) 495cc mentor memoryshape breast implant catalog: 3341302 lot: 6922540 and (left) 495cc mentor memoryshape breast implant catalog: 3341302 lot: 6987826.A manufacturing record evaluation (mre) was performed for the complaint device.As a result, the manufacturing date and expiration date fields have been updated.The manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.On november 20, 2024, the product investigation was completed.Device investigation summary: the product was returned to mentor for evaluation.Mentor conducted visual inspection of the returned device.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the mentor memoryshape¿ mh 495cc breast implant.Implant displacement/migration may occur from improper implant sizing and/or placement, i.E., when the implant is too large or the pocket too small or when there has been inadequate preoperative assessment of stresses causing movement of the prosthesis.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Since no malfunction was observed during the investigation, no corrective and preventive action (capa) is required now.